# SDR AALA951164

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: DSB1102
- Condition: Defective
- Location: Rt Mlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 1786 - AFTER TAKEOFF ANU, LANDING GEAR WOULD NOT RETRACT IN SYSTEM 2.  SELECTED SYSTEM 1 AND LANDING GEAR RETRACTED NORMALLY.  AIRCRAFT PROCEEDED SJU AND LANDED WITHOUT INCIDENT.  PLACARDED LANDING GEAR SYSTEM 2.  SUBSEQUENTLY REPLACED RT MAIN LANDING GEAR SYSTEM 2 PROXIMITY DETECTION SENSOR 12GA AND ACCOMPLISHED BITE CHECK OF POSITION DETECTION UNIT WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION AND PLACARD REMOVED.  (M)
